# SDR VNAA0806007

- Difficulty date: June 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 9,930 hours, 10,159 cycles
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7455025
- Part serial: 1549
- Condition: Failed
- Location: Mlg
- Part time: 113 hours, 117 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THE LANDING GEAR DID NOT EXTEND WITH THE LANDING GEAR HANDLE.  CREW MANUALLY EXTENDED THE GEAR.  THE CREW DECLARED AN EMERGENCY AND LANDED IN CAK WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE IN ACCORDANCE WITH THE ACFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE GOOD AT THIS TIME.  ACFT WAS RELEASED FOR SERVICE.  (S)
